# SDR IPXA2020092860730

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5378103821500
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 FWD CARGO CEILING 1 EA SHEAR WEB CRACKED BETWEEN FR 38.1 AND 38.2.  RT REMOVED AND REPLACED SHEAR WEB, IAW SRM 51-40-21.
